A 25-year-old female asked:
I been taking microgestin fe for 5 years now and my doctor want to put me with one injectable now once a month. will it make me gain weight?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
It might: Progesterone agents given intra muscularly(I.M.) can enhance weight gain if you are not watchful with your diet. Once I.M. medication is given, it cannot be stopped like a pill if there are unwanted effects.
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsAnswered >2 years ago
Last updated Jan 12, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.